MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00561311
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a090402 captures the reportable event of device could not deliver energy.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator large oval med stiff snare was used during a procedure performed on (b)(6) 2023.During the procedure, in an attempt to use esu with the snare, the esu did not work.They used a hot biopsy forceps and it worked.It was not reported what device was used to complete the procedure.It was not reported if there were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of device could not deliver energy block h10: (product investigation): one captivator snare was received for analysis.There were no issues noted during visual analysis.The 2 in 1 connector was dimensionally inspected and was found to be within specification.Electrical testing was performed, and the device's electrical resistance was within specification.No other device problems were noted.The reported event of "device failed to deliver energy" could not be confirmed.Electrical testing was performed during product analysis and the device's electrical resistance was found to be within specification.Based on the analysis of the returned device and the information available, the code selected as the most probable root cause is no problem detected since the reported event could not be confirmed.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu)/product label.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of device could not deliver energy.
 
Event or Problem Description

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16576355
Report Number3005099803-2023-01432
Device Sequence Number20622773
Product Code FDI
UDI-Device Identifier08714729019251
UDI-Public08714729019251
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2025
Device Model NumberM00561311
Device Catalogue Number6131
Device Lot Number0030623220
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2023
Supplement Date Received by Manufacturer03/17/2023
04/18/2023
Initial Report FDA Received Date03/20/2023
Supplement Report FDA Received Date04/06/2023
05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown